# SDR USAA001880

- Difficulty date: November 7, 2000
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 44,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .5 INCH, BS 178, WL 207, RBL 26.  INSTALLED NEW CHORD SECTION PER EA 68397.  (M)
